Local $C^1$-equivalence of systems of differential equations in a neighborhood of an asymptotically stable complex singular point
Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1826-1828
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_10_a29,
author = {S. P. Tokarev},
title = {Local $C^1$-equivalence of systems of differential equations in a neighborhood of an asymptotically stable complex singular point},
journal = {Differencialʹnye uravneni\^a},
pages = {1826--1828},
year = {1987},
volume = {23},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_10_a29/}
}
TY - JOUR AU - S. P. Tokarev TI - Local $C^1$-equivalence of systems of differential equations in a neighborhood of an asymptotically stable complex singular point JO - Differencialʹnye uravneniâ PY - 1987 SP - 1826 EP - 1828 VL - 23 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_10_a29/ LA - ru ID - DE_1987_23_10_a29 ER -
%0 Journal Article %A S. P. Tokarev %T Local $C^1$-equivalence of systems of differential equations in a neighborhood of an asymptotically stable complex singular point %J Differencialʹnye uravneniâ %D 1987 %P 1826-1828 %V 23 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1987_23_10_a29/ %G ru %F DE_1987_23_10_a29
S. P. Tokarev. Local $C^1$-equivalence of systems of differential equations in a neighborhood of an asymptotically stable complex singular point. Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1826-1828. http://geodesic.mathdoc.fr/item/DE_1987_23_10_a29/